# SDR DALA2022111507370

- Difficulty date: November 14, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N775DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39620
- Aircraft time: 22,479 hours, 14,074 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Handler Error
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE CONTACTED JET BRIDGE UPON PARKING. GUIDENCE WAS FOLLOWED WITH 3 MARSHALLERS. R/R #1 ENG INLET COWL PER B737 AMM 71-11. OPS CK GOOD.
